Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 16-year-old female patient with no medical history who was vaccinated with the second dose of GARDASIL. Concomitant therapy included Depo-Provera. A week or two after the second dose of GARDASIL the patient developed idiopathic thrombocytopenic purpura and was admitted to hospital and given intravenous immune globulin (IVIG) 2 doses. The following lab diagnostics studies was performed: Complete blood count, Comprehensive Metabolic Panel, Antinuclear Antibody Test, serum complement C3/C4 ratio, Immunoglobulin A, Bone marrow biopsy. The patient has been discharged. The patient''s idiopathic thrombocytopenic purpura was considered to be disabling and an other important medical event. The patient had not been recovered. Additional information has been requested. 6/22/09-records received for DOS 5/28-5/30/09- DC DX: ITP status post 2 doses of IVIG with slight improvement of platelet count. Presented with newly diagnosed ITP with mild bruising. ICD-9 287.31.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166